# SDR CA020307002

- Difficulty date: February 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470C
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REAR BULKHEAD FOUND CRACKED DURING IMPORT INSPECTION.
